MAUDE Adverse Event Report: SMITHS MEDICAL ASD, INC. BIVONA; TRACHEOSTOMY TUBE

SMITHS MEDICAL ASD, INC. BIVONA; TRACHEOSTOMY TUBE
Model Number 67SP025
Medical Device Problem Code Inflation Problem (1310)
Health Effect - Clinical Code Low Oxygen Saturation (2477)
Date of Event 10/21/2021
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a patient started to desaturate during an emergency procedure.A trach had to be used but the trach was not inflating.Seen with two tracks.No further adverse patient effects were reported.

Brand Name
BIVONA
Common Device Name
TRACHEOSTOMY TUBE
Manufacturer (Section D)
SMITHS MEDICAL ASD, INC.
5700 west 23rd ave
gary IN 46406
Manufacturer (Section G)
SMITHS MEDICAL ASD, INC.
5700 west 23rd ave
gary IN 46406
Manufacturer Contact
david halverson
6000 nathan lane north
loading dock a
minneapolis, MN 55442
MDR Report Key12808229
Report Number3012307300-2021-11180
Device Sequence Number14641814
Product Code JOH
UDI-Device Identifier15021312000665
UDI-Public15021312000665
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K914088
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/13/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number67SP025
Device Catalogue Number67SP025
Device Lot Number3589066
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/22/2021
Initial Report FDA Received Date11/13/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown